# SDR SIMA20190725003

- Difficulty date: July 25, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 36,856 hours, 32,399 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA PROX LIGHT WITHOUT ARROWS, 1EA PROX LIGHT WITH ARROWS, AND 1EA OVERWING EXIT PROX LIGHT HAVE BROKEN WIRES. C/A-COMPLETE: REMOVED AND REPLACED 2EA PROX LIGHT WITHOUT ARROWS, 1EA PROX LIGHT WITH ARROWS, AND 1EA OVERWING EXIT PROX LIGHT IAW AMM 33-50-12 SEE NRTC BOW326791 FOR FINAL INSTALL AND OPS CHECKS.
